Alert archive / Idaho / Special Weather Statements in 2012

Special Weather Statement, NWS Pocatello, ID

July 7, 2012Bingham County, Power County, Idaho

NWS Pocatello, ID issued this special weather statement at Jul 7, 2012, 10:18 PM MDT for Bingham County, Power County, Idaho. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2012, 10:18 PM MDT (04:18 UTC)
Expired
Jul 7, 2012, 11:00 PM MDT
In force
42 min
Issued by
NWS Pocatello, ID

Counties Bingham County, ID, Power County, ID

The radar

The Pocatello radar (KSFX), 13 km from the middle of the area, began a volume at 04:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 4.3 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2012-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 68 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2012-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
68 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
2989 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

673 
WWUS85 KPIH 080418
SPSPIH

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
1018 PM MDT SAT JUL 7 2012

IDZ017-020>023-080500-
CARIBOU ID-MINIDOKA ID-JEFFERSON ID-BINGHAM ID-BUTTE ID-BONNEVILLE
ID-POWER ID-BANNOCK ID-BLAINE ID-
1018 PM MDT SAT JUL 7 2012

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN BLAINE COUNTY IN CENTRAL IDAHO
  SOUTHEASTERN BUTTE COUNTY IN EAST CENTRAL IDAHO
  NORTHEASTERN MINIDOKA COUNTY IN SOUTH CENTRAL IDAHO
  NORTHWESTERN BANNOCK COUNTY IN SOUTHEAST IDAHO
  NORTHERN POWER COUNTY IN SOUTHEAST IDAHO
  NORTHWESTERN BONNEVILLE COUNTY IN SOUTHEAST IDAHO
  BINGHAM COUNTY IN SOUTHEAST IDAHO
  SOUTH CENTRAL JEFFERSON COUNTY IN SOUTHEAST IDAHO
  NORTHWESTERN CARIBOU COUNTY IN SOUTHEAST IDAHO

UNTIL 1100 PM MDT

AT 1012 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
STRONG OUTFLOW BOUNDARY PLUNGING SOUTHEAST FROM INL ACROSS THE SNAKE 
RIVER PLANE TOWARD INTERSTATE 15 AND 86.  WIND GUSTS UP TO 45 MPH 
ARE EXPECTED WITH THIS BOUNDARY AS IT MOVES THROUGH THE REGION LATE 
THIS EVENING.

LOCATIONS IMPACTED INCLUDE...
   FORT HALL CITY AND  FORT HALL LINCOLN CREEK LODGE...
   FORT HALL BUFFALO LODGE...
   FORT HALL PUTNAM LODGE...
   FORT HALL YANDELL MOUNTAIN...
   CHUBBUCK...
   POCATELLO...
   AMERICAN FALLS... FORT HALL BANNOCK CREEK LODGE AND  FORT HALL
  MOUNT PUTNAM...
   NEELEY...

LAT...LON 4319 11169 4280 11210 4261 11267 4276 11344
      4317 11372 4338 11307 4362 11253 4369 11200
TIME...MOT...LOC 0416Z 334DEG 20KT 4346 11199 4313 11232
          4294 11289 4308 11354

$$

HUSTON

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this special weather statement went out at Jul 7, 1:31 PM MDT, 8 hours 47 minutes earlier.

Area forecast discussion, Jul 7, 1:31 PM MDT, 8 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
131 PM MDT SAT JUL 7 2012

.DISCUSSION...THE RIDGE WILL CONTINUE TO BUILD WESTWARD THROUGH
THE EARLY PART OF NEXT WEEK. THIS WILL HELP SLOWLY WARM UP
TEMPERATURES ACROSS EASTERN IDAHO. WE ARE STILL LOOKING AT PLENTY
OF 90S AT LOWER ELEVATIONS AND 70S/80S IN THE MOUNTAINS. DO NOT BE
SURPRISED TO SEE A FEW SPOTS PUSHING TO AT OR JUST ABOVE 100 BY
TUESDAY. AS THE RIDGE BECOMES CENTERED MORE OVER THE GREAT BASIN
IN THE COMING DAYS...THE AREAS WHERE WE CAN EXPECT SHOWERS AND
THUNDERSTORMS WILL SHIFT A BIT. THE BEST CHANCES TOMORROW WILL BE
ACROSS THE CENTRAL MOUNTAINS AND PORTIONS OF THE UPPER SNAKE
HIGHLANDS. HOWEVER...THE OVERALL PROBABILITIES WILL BE LOWER
ACROSS ALL OF EASTERN IDAHO. FOR MONDAY...HIGHER CHANCES WILL STAY
ANCHORED OVER THE CENTRAL MOUNTAINS...BUT INCREASE ACROSS THE
SOUTHERN HIGHLANDS AND BE SMALL ONCE AGAIN FOR EASTERN AREAS. WITH
THESE THUNDERSTORMS EXPECT A MIX OF WET AND DRY MODES. THAT WILL
ALSO MEAN A MIX OF GUSTY WINDS...LOCALLY HEAVY RAIN AND PERHAPS
SOME SMALL HAIL.

FOR TUESDAY AND BEYOND...SOME MODEL DIFFERENCES CONTINUE TO SHOW
UP WHICH WOULD MAKE SOME DRASTIC DIFFERENCES IN THE OVERALL
WEATHER SITUATION. FOR TUESDAY...THE MODELS ARE SHOWING THE RIDGE
GETTING PUSHED FAR ENOUGH SOUTH AND EAST TO TURN THE FLOW TOWARD
THE SOUTHWEST. THE MODELS ARE SHOWING A PUSH OF MOISTURE INTO THE
AREA AND INTERACTING WITH A WEAK SYSTEM MOVING THROUGH. THE NAM IS
A BIT MORE GENEROUS WITH STORM COVERAGE WITH THE GFS PRETTY
LIMITED AND ECMWF IN BETWEEN. FOR NOW WE HAVE PUT A LOW CHANCE OF
SHOWERS AND STORMS FOR ALL LOCATION FOR TUESDAY BECAUSE OF THE
UNCERTAINTY INVOLVED. THE AMOUNT OF UNCERTAINTY INCREASES THROUGH
THE REST OF NEXT WEEK. THE ECMWF IS MUCH DRIER AND WARMER IN
WEST-SOUTHWEST FLOW AS THAT SOLUTION BASICALLY CUTS OFF ALL MOISTURE
UNTIL NEXT WEEKEND. THE GFS IS MORE SOUTH TO SOUTHWESTERLY AND
KEEPS THE DOOR OPEN FOR SOME MONSOON MOISTURE TO MOVE INTO EASTERN
IDAHO AND KEEP SHOWERS AND THUNDERSTORMS GOING. WITHOUT ANY CLEAR
TREND TO KEY ON...WE ARE KEEPING WITH THE PREVIOUS FORECAST. THAT
WILL SHOW A LOW CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY IN
HIGHER ELEVATIONS AND TEMPERATURES IN THE VALLEYS AT THE 90-95
DEGREE RANGE. THIS IS IN COMPARISON TO THE ECMWF WHICH WOULD PUT A
LOT MORE LOWER VALLEY AREAS AT OR ABOVE 100.  KEYES

&&

.AVIATION...A FEW -TSRA HAVE POPPED UP...BUT SO FAR KEEPING AWAY
FROM THE LOWER ELEVATIONS OF THE AIRDROMES.  HAVE LEFT VCTS IN FOR
THOSE WITH BEST CHANCE OF NEARBY TS ACTIVITY.  DIURNALLY-DRIVEN
CONVECTION...SO BELIEVE IT WILL SUBSIDE AFTER CIVIL
TWILIGHT...AROUND 2200 LOCAL OR SO.  LIGHT WIND CONTINUES WITH
GROWING EASTERLY COMPONENT AS UPPER LEVEL HIGH SHIFTS WESTWARD.
MESSICK

&&

.FIRE WEATHER...THUNDERSTORM ACTIVITY JUST STARTING...WILL LET RED
FLAG WARNING CONTINUE AT THIS POINT.  MAIN FOCUS SHOULD CONTINUE TO
BE AREAS SOUTH AND EAST OF THE SNAKE RIVER...BUT EVEN THE CENTRAL
IDAHO MOUNTAINS ARE GETTING SOME THUNDERSTORM ACTIVITY ALREADY.  FOR
SUN AFTERNOON AND EVENING...INSTABILITY LESSENING AS HIGH BUILDS
WESTWARD.  ALSO...LESS MOISTURE COMING IN FROM THE SOUTH.  LIGHTNING
ACTIVITY BEYOND THE WIDELY SCATTERED LEVEL EXISTS ONLY AT ELEVATIONS
HIGHER THAN THE APPROXIMATE 6000 FEET LEVEL OF CRITICAL FUELS...AND
THE ONLY LOCATIONS ARE IN THE EASTERN SALMON CHALLIS NF AND THE
TARGHEE PORTION OF THE C-T NF.  THUS...DO NOT SEE NEED FOR RED FLAG
WARNING ON SUN.  CONTINUED WARMING AND DRYING WITH NO SERIOUS WIND
FOR ABOUT A WEEK.  MESSICK

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL MIDNIGHT MDT TONIGHT BELOW 6500 FEET FOR
IDZ411-413.

RED FLAG WARNING UNTIL MIDNIGHT MDT TONIGHT ABOVE 5000 FEET FOR
IDZ410.

RED FLAG WARNING UNTIL MIDNIGHT MDT TONIGHT BELOW 6000 FEET FOR
IDZ476-477.

&&
Hazardous weather outlook, Jul 7, 4:40 AM MDT, 17 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
440 AM MDT SAT JUL 7 2012

IDZ017>025-031-032-081045-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
440 AM MDT SAT JUL 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL PRODUCE LIGHTNING AND POSSIBLY GUSTY
OUTFLOW WINDS ACROSS PARTS OF THE AREA THIS AFTERNOON AND EVENING.
RED FLAG WARNINGS ARE IN EFFECT FOR THIS PERIOD. SEE OUR WEBSITE
FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED TO CONTINUE
THROUGH THE COMING WEEK. TEMPERATURES WILL BE ON THE RISE ACROSS
THE SNAKE RIVER PLAIN AND 100 DEGREE WEATHER IS POSSIBLE BY
MONDAY.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

In the hours before

Special weather statement, Jul 7, 8:15 PM MDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
815 PM MDT SAT JUL 7 2012

IDZ019-020-032-080300-
CLARK ID-JEFFERSON ID-BUTTE ID-
815 PM MDT SAT JUL 7 2012

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL BUTTE COUNTY IN EAST CENTRAL IDAHO
  EXTREME SOUTHWESTERN CLARK COUNTY IN EASTERN IDAHO
  EXTREME NORTHWESTERN JEFFERSON COUNTY IN SOUTHEAST IDAHO

UNTIL 900 PM MDT

AT 812 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTH OF HOWE..MOVING NORTHEAST AT 5 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
  RURAL EASTERN BUTTE COUNTY...
  RURAL SOUTHWESTERN CLARK COUNTY...
  RURAL NORTHWESTERN JEFFERSON COUNTY...

LAT...LON 4407 11302 4399 11267 4371 11288 4377 11314
TIME...MOT...LOC 0216Z 206DEG 3KT 4387 11297

HUSTON
Special weather statement, Jul 7, 8:27 PM MDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
827 PM MDT SAT JUL 7 2012

IDZ017-019-020-032-080330-
CLARK ID-JEFFERSON ID-BUTTE ID-BLAINE ID-
827 PM MDT SAT JUL 7 2012

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL BLAINE COUNTY IN CENTRAL IDAHO
  BUTTE COUNTY IN EAST CENTRAL IDAHO
  SOUTHWESTERN CLARK COUNTY IN EASTERN IDAHO
  NORTHWESTERN JEFFERSON COUNTY IN SOUTHEAST IDAHO

UNTIL 930 PM MDT

AT 824 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS EXTENDING FROM 8 MILES NORTH OF HOWE TO 9
MILES EAST OF CRATERS OF MOON..AND MOVING NORTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   HOWE...
   NORTHWEST INL... CENTRAL INL AND  SOUTHWEST INL...

LAT...LON 4423 11248 4348 11293 4323 11358 4383 11324
TIME...MOT...LOC 0227Z 228DEG 14KT 4390 11293 4340 11335

HUSTON
Special weather statement, Jul 7, 8:57 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
857 PM MDT SAT JUL 7 2012

IDZ022-080400-
ONEIDA ID-POWER ID-CASSIA ID-
857 PM MDT SAT JUL 7 2012

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN CASSIA COUNTY IN SOUTH CENTRAL IDAHO
  SOUTH CENTRAL POWER COUNTY IN SOUTHEAST IDAHO
  WESTERN ONEIDA COUNTY IN SOUTHEAST IDAHO

UNTIL 1000 PM MDT

AT 848 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS EXTENDING FROM 14 MILES NORTHWEST OF HOLBROOK
TO BLACK PINE...AND MOVING EAST AT 10 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   HOLBROOK AND  STONE...

LAT...LON 4241 11296 4241 11242 4200 11260 4199 11308
TIME...MOT...LOC 0257Z 268DEG 8KT 4232 11282 4202 11295

HUSTON
Special weather statement, Jul 7, 9:08 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
908 PM MDT SAT JUL 7 2012

IDZ019-020-032-080400-
CLARK ID-JEFFERSON ID-BINGHAM ID-BUTTE ID-BONNEVILLE ID-
908 PM MDT SAT JUL 7 2012

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL BUTTE COUNTY IN EAST CENTRAL IDAHO
  EXTREME SOUTHWESTERN CLARK COUNTY IN EASTERN IDAHO
  EXTREME NORTHWESTERN BONNEVILLE COUNTY IN SOUTHEAST IDAHO
  EXTREME NORTH CENTRAL BINGHAM COUNTY IN SOUTHEAST IDAHO
  WESTERN JEFFERSON COUNTY IN SOUTHEAST IDAHO

UNTIL 1000 PM MDT

AT 906 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
NORTHWEST INL TO 10 MILES SOUTH OF NORTHWEST INL TO 6 MILES SOUTHWEST
OF HOWE..AND MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   MUD LAKE... SOUTHEAST INL... CENTRAL INL AND  SOUTHWEST INL...

LAT...LON 4391 11232 4355 11245 4352 11301 4377 11337
      4379 11292 4406 11274
TIME...MOT...LOC 0308Z 296DEG 10KT 4394 11267 4371 11278
          4372 11309

HUSTON
Special weather statement, Jul 7, 9:47 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
947 PM MDT SAT JUL 7 2012

IDZ020-021-080430-
JEFFERSON ID-BINGHAM ID-BUTTE ID-BONNEVILLE ID-
947 PM MDT SAT JUL 7 2012

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN BUTTE COUNTY IN EAST CENTRAL IDAHO
  NORTHWESTERN BONNEVILLE COUNTY IN SOUTHEAST IDAHO
  NORTHWESTERN BINGHAM COUNTY IN SOUTHEAST IDAHO
  WESTERN JEFFERSON COUNTY IN SOUTHEAST IDAHO

UNTIL 1030 PM MDT

AT 942 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS EXTENDING FROM MUD LAKE TO 7 MILES WEST OF
SOUTHWEST INL...AND MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
BRIEF HEAVY RAIN AND SMALL HAIL.

LOCATIONS IMPACTED INCLUDE...
   MUD LAKE AND  SOUTHWEST INL...
   SOUTHEAST INL...

LAT...LON 4322 11286 4350 11328 4406 11239 4406 11238
      4374 11211
TIME...MOT...LOC 0346Z 315DEG 7KT 4390 11244 4350 11310

HUSTON
Special weather statement, Jul 7, 10:18 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
1018 PM MDT SAT JUL 7 2012

IDZ017-020>023-080500-
CARIBOU ID-MINIDOKA ID-JEFFERSON ID-BINGHAM ID-BUTTE ID-BONNEVILLE
ID-POWER ID-BANNOCK ID-BLAINE ID-
1018 PM MDT SAT JUL 7 2012

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN BLAINE COUNTY IN CENTRAL IDAHO
  SOUTHEASTERN BUTTE COUNTY IN EAST CENTRAL IDAHO
  NORTHEASTERN MINIDOKA COUNTY IN SOUTH CENTRAL IDAHO
  NORTHWESTERN BANNOCK COUNTY IN SOUTHEAST IDAHO
  NORTHERN POWER COUNTY IN SOUTHEAST IDAHO
  NORTHWESTERN BONNEVILLE COUNTY IN SOUTHEAST IDAHO
  BINGHAM COUNTY IN SOUTHEAST IDAHO
  SOUTH CENTRAL JEFFERSON COUNTY IN SOUTHEAST IDAHO
  NORTHWESTERN CARIBOU COUNTY IN SOUTHEAST IDAHO

UNTIL 1100 PM MDT

AT 1012 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG OUTFLOW BOUNDARY PLUNGING SOUTHEAST FROM INL ACROSS THE SNAKE
RIVER PLANE TOWARD INTERSTATE 15 AND 86.  WIND GUSTS UP TO 45 MPH
ARE EXPECTED WITH THIS BOUNDARY AS IT MOVES THROUGH THE REGION LATE
THIS EVENING.

LOCATIONS IMPACTED INCLUDE...
   FORT HALL CITY AND  FORT HALL LINCOLN CREEK LODGE...
   FORT HALL BUFFALO LODGE...
   FORT HALL PUTNAM LODGE...
   FORT HALL YANDELL MOUNTAIN...
   CHUBBUCK...
   POCATELLO...
   AMERICAN FALLS... FORT HALL BANNOCK CREEK LODGE AND  FORT HALL
  MOUNT PUTNAM...
   NEELEY...

LAT...LON 4319 11169 4280 11210 4261 11267 4276 11344
      4317 11372 4338 11307 4362 11253 4369 11200
TIME...MOT...LOC 0416Z 334DEG 20KT 4346 11199 4313 11232
          4294 11289 4308 11354

HUSTON

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 6:39 PM MDTSpecial Weather StatementPIHCassia66 min
Jul 7, 7:44 PM MDTSpecial Weather StatementPIHBannock46 min
Jul 7, 7:54 PM MDTSpecial Weather StatementPIHCassia51 min
Jul 7, 8:15 PM MDTSpecial Weather StatementPIHButte45 min
Jul 7, 8:27 PM MDTSpecial Weather StatementPIHButte63 min
Jul 7, 8:57 PM MDTSpecial Weather StatementPIHOneida63 min
Jul 7, 9:08 PM MDTSpecial Weather StatementPIHButte52 min
Jul 7, 9:47 PM MDTSpecial Weather StatementPIHJefferson43 min
Jul 7, 10:47 PM MDTSpecial Weather StatementPIHJefferson43 min
Jul 8, 12:58 PM MDTRed Flag WarningPIHButte, Custer, Lemhi33 hr

Nearby

Special Weather Statements in Idaho, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.